CureZone   Log On   Join
Re: Had Mirena Removed almost 3 weeks ago
 
Kabel Views: 1,716
Published: 15 years ago
 
This is a reply to # 1,010,045

Re: Had Mirena Removed almost 3 weeks ago


yes i quite agree, i suspect that the people on this forum are just the tip of the iceburg and that alot out there are on all sorts of other drugs for conditions that they don't really have in a normal way, but that are simply side effects to the mirena. quite frightening really, especially as those drugs can cause further side effects...slippery slope! When i had to see a top neurologist for the mirena induced migraines and numbness etc, he said that it was "absolute rubbish" that mirena could cause any of it!! I had printed out the official side effects from the mirena website and the netdoctor one which also lists migraines and headaches as a side effect - the pompous idiot would not even look at the papers and waved his hand as if waving away the papers and just laughed at the stupid little woman sitting in front of him - i am not a violent person but i really wanted to hit him lol...would be good if Oprah or someone like that did some sort of expose on this to really get the message across to the larger proportion of the general public! Take care mate:) x
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

9.922 sec, (1)